Arkiv for Matematik, 1998

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (22 articles)

Volume 37, Issue 1

[1] Asymptotics of the scattering phase for the Dirac operator: High energy, semi-classical and non-relativistic limits

Vincent Bruneau Département de mathématiques, Université Bordeaux I Didier Robert Département de mathématiques, Université de Nantes

TBD mathscidoc:1701.332904

Arkiv for Matematik, 37, (1), 1-32, 1997.9
[ Download ] [ 2017-01-08 20:35:54 uploaded by arkivadmin ] [ 131 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Higher order commutators for a class of rough operators

Yong Ding Department of Mathematics, Beijing Normal University Shanzhen Lu Department of Mathematics, Beijing Normal University

TBD mathscidoc:1701.332905

Arkiv for Matematik, 37, (1), 33-44, 1997.2
[ Download ] [ 2017-01-08 20:35:54 uploaded by arkivadmin ] [ 79 downloads ] [ 0 comments ] [ Cited by 22 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Trace expansions for pseudodifferential boundary problems for Dirac-type operators and more general systems

Gerd Grubb Mathematics Department, Copenhagen University

TBD mathscidoc:1701.332906

Arkiv for Matematik, 37, (1), 45-86, 1997.5
[ Download ] [ 2017-01-08 20:35:54 uploaded by arkivadmin ] [ 218 downloads ] [ 0 comments ] [ Cited by 45 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Criteria of solvability for multidimensional Riccati equations

Kurt Hansson Department of Mathematics, Linköping University Vladimir G. Maz'ya Department of Mathematics, Linköping University Igor E. Verbitsky Department of Mathematics, University of Missouri

TBD mathscidoc:1701.332907

Arkiv for Matematik, 37, (1), 87-120, 1997.6
[ Download ] [ 2017-01-08 20:35:54 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On local integrability of fundamental solutions

Lars Hörmander Department of Mathematics, University of Lund

TBD mathscidoc:1701.332908

Arkiv for Matematik, 37, (1), 121-140, 1998.2
[ Download ] [ 2017-01-08 20:35:55 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Small angle scattering and$X$-ray transform in classical mechanics

Roman G. Novikov CNRS, UMR 6629 Département de Mathématiques, Université de Nantes

TBD mathscidoc:1701.332909

Arkiv for Matematik, 37, (1), 141-169, 1997.10
[ Download ] [ 2017-01-08 20:35:55 uploaded by arkivadmin ] [ 76 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Norm convergence of normalized iterates and the growth of Kœnigs maps

Pietro Poggi-Corradini Department of Mathematics Cardwell Hall, Kansas State University

TBD mathscidoc:1701.332910

Arkiv for Matematik, 37, (1), 171-182, 1997.8
[ Download ] [ 2017-01-08 20:35:55 uploaded by arkivadmin ] [ 156 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Radial rearrangement, harmonic measures and extensions of Beurling's shove theorem

Alexander R. Pruss Department of Philosophy, University of Pittsburgh

TBD mathscidoc:1701.332911

Arkiv for Matematik, 37, (1), 183-210, 1996.6
[ Download ] [ 2017-01-08 20:35:55 uploaded by arkivadmin ] [ 159 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 37, Issue 2

[1] On Rebelo's theorem on singularities of holomorphic flows

Patrick Ahern Department of Mathematics, University of Wisconsin Jean-Pierre Rosay Department of Mathematics, University of Wisconsin

TBD mathscidoc:1701.332912

Arkiv for Matematik, 37, (2), 211-220, 1997.10
[ Download ] [ 2017-01-08 20:35:55 uploaded by arkivadmin ] [ 91 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Estimates and solvability

Nils Dencker Department of Mathematics, University of Lund

TBD mathscidoc:1701.332913

Arkiv for Matematik, 37, (2), 221-243, 1998.4
[ Download ] [ 2017-01-08 20:35:55 uploaded by arkivadmin ] [ 82 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Irreducibility of the punctual quotient scheme of a surface

Geir Ellingsrud Department of Mathematics, University of Oslo Manfred Lehn Mathematisches Institut, Georg-August-Universität

TBD mathscidoc:1701.332914

Arkiv for Matematik, 37, (2), 245-254, 1997.4
[ Download ] [ 2017-01-08 20:35:55 uploaded by arkivadmin ] [ 108 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Boundary growth theorems for superharmonic functions

Stephen J. Gardiner Department of Mathematics, University College Dublin

TBD mathscidoc:1701.332915

Arkiv for Matematik, 37, (2), 255-273, 1998.6
[ Download ] [ 2017-01-08 20:35:55 uploaded by arkivadmin ] [ 173 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Singular solutions to$p$-Laplacian type equations

Tero Kilpeläinen Department of Mathematics, University of Jyväskylä

TBD mathscidoc:1701.332916

Arkiv for Matematik, 37, (2), 275-289, 1997.10
[ Download ] [ 2017-01-08 20:35:56 uploaded by arkivadmin ] [ 118 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Removable sets for Sobolev spaces

Pekka Koskela Department of Mathematics, University of Jyväskylä

TBD mathscidoc:1701.332917

Arkiv for Matematik, 37, (2), 291-304, 1997.5
[ Download ] [ 2017-01-08 20:35:56 uploaded by arkivadmin ] [ 136 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On Kneser solutions of higher order nonlinear ordinary differential equations

Vladimir A. Kozlov Department of Mathematics, Linköping University

TBD mathscidoc:1701.332918

Arkiv for Matematik, 37, (2), 305-322, 1997.10
[ Download ] [ 2017-01-08 20:35:56 uploaded by arkivadmin ] [ 68 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The failure of the Hardy inequality and interpolation of intersections

Natan Krugljak Department of Mathematics, Yaroslavl State University Lech Maligranda Department of Mathematics, Luleå University of Technology Lars-Erik Persson Department of Mathematics, Luleå University of Technology

TBD mathscidoc:1701.332919

Arkiv for Matematik, 37, (2), 323-344, 1998.2
[ Download ] [ 2017-01-08 20:35:56 uploaded by arkivadmin ] [ 123 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A Dirichlet principle for the complex Monge-Ampère operator

Leif Persson Department of Mathematics, Umeå University

TBD mathscidoc:1701.332920

Arkiv for Matematik, 37, (2), 345-356, 1997.8
[ Download ] [ 2017-01-08 20:35:56 uploaded by arkivadmin ] [ 82 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Rigidity of holomorphic Collet-Eckmann repellers

Feliks Przytycki Institute of Mathematics, Polish Academy of Sciences Steffen Rohde Department of Mathematics, Technische Universität Berlin

TBD mathscidoc:1701.332921

Arkiv for Matematik, 37, (2), 357-371, 1997.8
[ Download ] [ 2017-01-08 20:35:56 uploaded by arkivadmin ] [ 79 downloads ] [ 0 comments ] [ Cited by 22 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Sobolev functions whose inner trace at the boundary is zero

David Swanson Department of Mathematics, Indiana University William P. Ziemer Department of Mathematics, Indiana University

TBD mathscidoc:1701.332922

Arkiv for Matematik, 37, (2), 373-380, 1997.12
[ Download ] [ 2017-01-08 20:35:56 uploaded by arkivadmin ] [ 91 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] A sharp weighted$L$^{2}-estimate for the solution to the time-dependent Schrödinger equation

Björn G. Walther Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332923

Arkiv for Matematik, 37, (2), 381-393, 1998.1
[ Download ] [ 2017-01-08 20:35:56 uploaded by arkivadmin ] [ 96 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Existence of the spectral gap for elliptic operators

Feng-Yu Wang Department of Mathematics, Beijing Normal University

TBD mathscidoc:1701.332924

Arkiv for Matematik, 37, (2), 395-407, 1997.11
[ Download ] [ 2017-01-08 20:35:56 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Riemann surfaces in fibered polynomial hulls

Marshall A. Whittlesey Department of Mathematics, Texas A&M University

TBD mathscidoc:1701.332925

Arkiv for Matematik, 37, (2), 409-423, 1998.1
[ Download ] [ 2017-01-08 20:35:57 uploaded by arkivadmin ] [ 154 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved